# SDR CA991209003

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6100
- Engine: Pwa PT6*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Washer
- Part number: 3020046
- Condition: Displaced
- Location: Bleed Valve
- Component: Pwa, 3027249
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE NUT HOLDING THE BLEED VALVE PISTON ASSY WAS FOUND TO BE OVERTORQUED THIS..  THIS CAUSED THE SILICONE WASHER TO DISPLACE ALLOWING THE FACE PLATE TO SHIFT WHICH CAUSED THE LEAK.
